Please use this identifier to cite or link to this item:
Title: Ssntaraksita and Kamalasila on the Problem of Universals
Other Titles: Philosophical Papers, Vol 13, March 2017, p 160 - 171
Authors: Khatua, Alok Kumar
Issue Date: Mar-2017
Publisher: University of North Bengal
ISSN: 0976 – 4496
Appears in Collections:Philosophical Papers. Vol 13 (March 2017)

Files in This Item:
File Description SizeFormat 
Volume XIII March 2017_17.pdfSsntaraksita and Kamalasila on the Problem of Universals1.58 MBAdobe PDFThumbnail

Items in NBU-IR are protected by copyright, with all rights reserved, unless otherwise indicated.